DSpace Repository

Maximums of extra strong Świątkowski functions

Show simple item record

dc.contributor.author Szczuka, Paulina
dc.date.accessioned 2015-09-18T11:48:11Z
dc.date.available 2015-09-18T11:48:11Z
dc.date.issued 2012
dc.identifier.citation Mathematica Slovaca. Volume 62, Issue 3, Pages 473–478 en_US
dc.identifier.uri http://repozytorium.ukw.edu.pl/handle/item/1869
dc.description.abstract In this paper, we present some results concerning functions which are represented as the maximum of two extra strong Świątkowski functions. en_US
dc.language.iso en en_US
dc.publisher De Gruyter Open en_US
dc.rights Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/pl/ *
dc.subject Darboux function en_US
dc.subject quasi-continuous function en_US
dc.subject strong Świątkowski function en_US
dc.subject extra strong Świątkowski function en_US
dc.subject maximum of functions en_US
dc.title Maximums of extra strong Świątkowski functions en_US
dc.type Article en_US


Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska Except where otherwise noted, this item's license is described as Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska